# SDR ZZDA2009133

- Difficulty date: April 28, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 8039251
- Part serial: 96657
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP AT SEAT ROWS 1-3.  REMOVED & REPLACED EMERGENCY BATTERY & CHARGER IN REF TO AMM 33-51.  OPS CHECK GOOD AT THIS TIME.  LOCATION B5-118.
